# SDR DALA2016110908386

- Difficulty date: May 3, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 195-199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN BS 195-199, RBL-53.  REPLACED THE FLOOR SUPPORT IAW SRM 51-30-2.
